# SDR JR2R20251009222

- Difficulty date: October 9, 2025
- Submitted: October 9, 2025
- Operation: Air carrier
- Aircraft: N88332
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000531
- Aircraft time: 20,837 hours, 12,594 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 17032532603
- Condition: Cracked
- Location: Zone 600
- Part time: 20,837 hours, 12,594 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING TRAILING EDGE AFT SIDE OF WING SPAR2 AILERON QUADRANT LOWER BRACKET IS CRACKED IN THE RH MLG WHEEL WELL.  REPLACED BRACKET
